# SDR SWAA2021082303814

- Difficulty date: March 9, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 48,119 hours, 28,770 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount
- Condition: Broken
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT STRUT FAIRING AFT FAIRING SECTION HAS BROKEN MOUNT CASTING. / REMOVED AND REPLACED AFT FAIRING CAST ASSEMBLY PER SRM 51-40-02.
